Volume 17, Issue 3
Finite Element Analysis of a Local Exponentially Fitted Scheme for Time-Dependent Convection-Diffusion Problems

Xing Ye Yue, Li-shang Jiang & Tsi-Min Shih

DOI:

J. Comp. Math., 17 (1999), pp. 225-232

Published online: 1999-06

Preview Full PDF 157 1627
Export citation
  • Abstract

In present paper, this scheme is used to a parabolic singularly perturbed problem. After some subtle analysis, a uniformly in epsilon convergent order h|ln h|~(1/2)+tar is achieved (h is the space step and t is the time step), which sharpens the results in present literature. Furthermore, it implies that the accuracy order in M.Stynes's paper(1991) is actuallay h|ln h|~(1/2) rather than h~(1/2).

  • Keywords

Singularly perturbed Ezponentially fitted

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-17-225, author = {}, title = {Finite Element Analysis of a Local Exponentially Fitted Scheme for Time-Dependent Convection-Diffusion Problems}, journal = {Journal of Computational Mathematics}, year = {1999}, volume = {17}, number = {3}, pages = {225--232}, abstract = { In present paper, this scheme is used to a parabolic singularly perturbed problem. After some subtle analysis, a uniformly in epsilon convergent order h|ln h|~(1/2)+tar is achieved (h is the space step and t is the time step), which sharpens the results in present literature. Furthermore, it implies that the accuracy order in M.Stynes's paper(1991) is actuallay h|ln h|~(1/2) rather than h~(1/2). }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9097.html} }
TY - JOUR T1 - Finite Element Analysis of a Local Exponentially Fitted Scheme for Time-Dependent Convection-Diffusion Problems JO - Journal of Computational Mathematics VL - 3 SP - 225 EP - 232 PY - 1999 DA - 1999/06 SN - 17 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9097.html KW - Singularly perturbed KW - Ezponentially fitted AB - In present paper, this scheme is used to a parabolic singularly perturbed problem. After some subtle analysis, a uniformly in epsilon convergent order h|ln h|~(1/2)+tar is achieved (h is the space step and t is the time step), which sharpens the results in present literature. Furthermore, it implies that the accuracy order in M.Stynes's paper(1991) is actuallay h|ln h|~(1/2) rather than h~(1/2).
Xing Ye Yue, Li-shang Jiang & Tsi-Min Shih. (1970). Finite Element Analysis of a Local Exponentially Fitted Scheme for Time-Dependent Convection-Diffusion Problems. Journal of Computational Mathematics. 17 (3). 225-232. doi:
Copy to clipboard
The citation has been copied to your clipboard